# SDR 97FDEA00075

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65163049
- Condition: Corroded
- Location: Bs 211.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0337  003.   CORROSION (C53-100-01(1) ON WEB OF FRAME AND BONDED DOUBLER AT BS 211.8, LBL 19, WL 152.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED WEB AND REPLACED BONDED DOUBLER I.A.W. FED-EX SRM 53-10-01, 51-40-2.
